# SDR YENA2025093000981

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 49,657 hours, 16,616 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVED BEARING CORROSION WAS FOUND ON HINGE ARM FITTING Ñ3 VERTICAL STABILIZER; REMOVED AND REPLACED #3 VERTICAL STABILISER FITTING ALL WORK DONE BY O. FLORES 8621011 AND QC RII. C. PORTILLO # 230. ALL WORK EMBODIED ON AEROMAN NR 25 0556275* 2025 - 556275 W/O:2025 193/1.
